# SDR ARWA9606019

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Housing
- Condition: Corroded
- Location: Fs 280-340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT HAS LEVEL 2 CORROSION AT UPPER SURFACE AT DOOR HOUSING, FS 280 PLUS 340.  REPAIRED UPPER SURFACE IAW DC-8 SRM 53-2-0, FIG 1D.  FABRICATED DOUBLER IAW DC-8 SRM 53-4-1, 51-1-1.  TREATED AND INSTALLED IAW DC-8 SRM 51-1-8, 51-1-20D.
